# SDR VIBR20130528003

- Difficulty date: December 27, 2012
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N449DT
- Make and model: Cessna 501
- Aircraft serial: 5010012
- Aircraft time: 8,029 hours, 6,513 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 553202132
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,029 hours, 6,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIBS ON LT HORIZONTAL STABILIZER L/E.
